Alert archive / Iowa / Tornado Warnings in 2013

Tornado Warning 10, NWS Des Moines, IA

May 26, 2013Ringgold County, Taylor County, Iowa

NWS Des Moines, IA issued this tornado warning at May 26, 2013, 7:04 PM CDT for Ringgold County, Taylor County, Iowa. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2013, 7:04 PM CDT (00:04 UTC)
Expired
May 26, 2013, 7:30 PM CDT
In force
26 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Ringgold County, IA, Taylor County, IA

The radar

The Des Moines radar (KDMX), 114 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 7:25 PM CDTTORNADO2 Sw Diagonal, IABRIEF TORNADO TOUCHDOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2013-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3377 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2013-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3377 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
3.3
Supercell composite
16.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

505 
WFUS53 KDMX 270004
TORDMX
IAC159-173-270030-
/O.NEW.KDMX.TO.W.0010.130527T0004Z-130527T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
704 PM CDT SUN MAY 26 2013

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* TORNADO WARNING FOR...
  RINGGOLD COUNTY IN SOUTH CENTRAL IOWA...
  NORTHEASTERN TAYLOR COUNTY IN SOUTHWEST IOWA...

* UNTIL 730 PM CDT

* AT 702 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 9 MILES SOUTHEAST OF LENOX...AND MOVING EAST AT
  20 MPH.

  HAZARD...DEVELOPING TORNADO AND PING PONG BALL SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
           SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
           OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
           EXTENSIVE TREE DAMAGE IS LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  MOUNT AYR...DIAGONAL...BENTON...TINGLEY...ELLSTON AND BEACONSFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA.

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4084 9401 4060 9410 4073 9455 4090 9449
TIME...MOT...LOC 0004Z 286DEG 15KT 4081 9439

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$
1 follow-up statement
226 
WWUS53 KDMX 270016
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
716 PM CDT SUN MAY 26 2013

IAC159-173-270030-
/O.CON.KDMX.TO.W.0010.000000T0000Z-130527T0030Z/
TAYLOR IA-RINGGOLD IA-
716 PM CDT SUN MAY 26 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR RINGGOLD AND NORTHEASTERN
TAYLOR COUNTIES UNTIL 730 PM CDT...

AT 711 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 10 MILES SOUTHEAST OF LENOX...AND MOVING SOUTHEAST AT 15
MPH.

HAZARD...DEVELOPING TORNADO AND GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
         SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
         OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
         EXTENSIVE TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
MOUNT AYR...DIAGONAL...BENTON...TINGLEY...ELLSTON AND BEACONSFIELD.

A SECOND CIRCULATION HAS BEEN DEVELOPED SOUTHEAST OF THE FIRST 
CIRCULATION. THE SECOND CIRCULATION MAY PRODUCE A TORNADO ABOUT 5 
MILES NORTHWEST OF MT AYR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4084 9401 4060 9410 4073 9455 4090 9449
TIME...MOT...LOC 0015Z 295DEG 14KT 4080 9438

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at May 26, 3:42 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, May 26, 3:42 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
342 PM CDT SUN MAY 26 2013

.SHORT TERM.../TONIGHT /...
ISSUED AT 306 PM CDT SUN MAY 26 2013

500 MB RIDGE REMAINS CENTERED OVER IOWA WITH A STATIONARY FRONT
FROM NEBRASKA INTO NORTHERN MISSOURI. THIS MORNING/S MCS PRODUCED
VERY HEAVY RAINFALL AND RESULTED IN FLOODING OVER PARTS OF THE
FORECAST AREA. MORE ELEVATED THUNDERSTORMS CONTINUE TO DEVELOP AND
MOVE ALONG AN ELEVATED BOUNDARY NEAR HIGHWAY 30. MODELS ARE IN
GOOD AGREEMENT TONIGHT KEEPING THE STATIONARY FRONT IN THE SAME
GENERAL AREA...ALTHOUGH IT MIGHT LIFT NORTH SOME. SEVERAL HIGH
RESOLUTION MODELS DEVELOP THUNDERSTORMS ALONG...OR NORTH OF THE
WARM FRONT OVER SOUTH CENTRAL IOWA...WHILE OTHERS DEVELOP
THUNDERSTORMS OVER THE PLAINS AND THEN MOVE MCS/S INTO TONIGHT.
THERE IS UNCAPPED CAPE IN FAR SOUTHWEST IOWA ATTM WHICH IS
CONCERNING. FOR THE FORECAST...WILL PLAY IT BOTH WAYS AND HAVE
POPS SOUTH CENTRAL FOR POSSIBLE DEVELOPMENT AND HIGH POPS TONIGHT
FOR ANOTHER MCS MOVING THROUGH. AGAIN...WE WILL HAVE A LOW DIURNAL
TEMPERATURE RANGE AND GUSTY SOUTHEAST WINDS...ESPECIALLY NEAR
STORMS.

.LONG TERM.../MONDAY THROUGH SUNDAY/...
ISSUED AT 306 PM CDT SUN MAY 26 2013

A VERY WET WEATHER PATTERN REMAINS IN PLACE EARLY IN THE FORECAST
PERIOD. MODELS ARE IN OK AGREEMENT WITH THE MASS FIELDS OF SLOWLY
SHIFTING THE RIDGE EAST AND ADVANCING THE WESTERN US TROUGH INTO THE
ROCKIES BY MIDWEEK. THIS SHOULD TEND TO PUSH THE SYNOPTIC WARM
FRONT NORTH EARLY IN THE WEEK RESULTING IN GRADUALLY WARMER
TEMPERATURES. NOCTURNAL MCS/S SHOULD CONTINUE IN THE AREA WHICH
WILL LIKELY SIGNIFICANTLY IMPACT THE PLACEMENT OF SURFACE FRONT.
WILL NEED TO KEEP POPS GOING IN ALL PERIODS BUT THE DETAILS BECOME
EXTREMELY DIFFICULT IN TIME. WILL ALSO SLOWLY WARM THINGS UP AS WE
BECOME EXPOSED TO STRONG SOUTHERLY FLOW.

THE 12Z ECWMF AND THE 12Z GFS EVENTUALLY MOVE THE WESTERN US
TROUGH INTO THE PLAINS BY LATE THE WEEK. THIS WILL RESULT IN YET
MORE THUNDERSTORMS WHICH INCREASED SEVERE POTENTIAL IN ADDITION TO
THE HYDRO CONCERNS.

WE ARE CONCERNED ABOUT THE PROLONGED AND REPEATED HEAVY RAIN
EVENTS AND THE IMPACTS TO THE RIVERS. THE TABLE IS SET FOR
SIGNIFICANT RIVER FLOODING IN CENTRAL IOWA THIS WEEK.

&&

.AVIATION...26/18Z
 ISSUED AT 1238 PM CDT SUN MAY 26 2013
WARM FRONT REMAINS OVER FAR SOUTHWEST IOWA. NORTH OF THE
BOUNDARY...CLUSTERS OF THUNDERSTORMS CONTINUE TO MOVE SOUTHEAST
ACROSS NORTH CENTRAL IOWA. SHORT TERM MODELS DEVELOP STORMS NEAR
THE SURFACE WARM FRONT OVER SOUTH CENTRAL IOWA THIS AFTERNOON.
DECIDED TO GO WITH THE 12Z GFS FOR THE FRONTAL AND PRECIPITATION
TRENDS. AS A RESULT...FORECAST ANOTHER THUNDERSTORM COMPLEX TO
CROSS THE CENTRAL IOWA TONIGHT AND HAVE ADDED THUNDERSTORMS TO ALL
TAFS. DID NOT INCLUDE THUNDERSTORMS THIS AFTERNOON NEAR THE WARM
FRONT OVER SOUTHERN IOWA IN KDMX/KOTM. WILL NEED TO MONITOR TRENDS
FOR THAT. OTHERWISE...GENERALLY IFR/MVFR CIGS CONTINUE THROUGH THE
PERIOD.

&&

.HYDROLOGY...
ISSUED AT 306 PM CDT SUN MAY 26 2013

ALL OF THE FAVORABLE HEAVY RAIN PARAMETERS REMAIN IN PLACE TONIGHT
AND MONDAY FOR MORE HEAVY RAIN. IN FACT...THE POSITION OF THE LOW-
LEVEL MOISTURE TRANSPORT LOOKS EVEN BETTER TONIGHT VS LAST NIGHT.
HIGH PWATS AND A VERY DEEP WARM CLOUD LAYER SUPPORTS MORE HEAVY
RAIN. WE WILL ISSUE ANOTHER FLASH FLOOD WATCH THROUGH 6 PM MONDAY
FOR MUCH OF CENTRAL IOWA EXCEPT THE SOUTHWEST.

&&
.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
EVENING FOR BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-CERRO
GORDO-CRAWFORD-DAVIS-EMMET-FRANKLIN-GREENE-GRUNDY-HAMILTON-
HANCOCK-HARDIN-HUMBOLDT-JASPER-KOSSUTH-MAHASKA-MARION-MARSHALL-
MONROE-PALO ALTO-POCAHONTAS-POLK-POWESHIEK-SAC-STORY-TAMA-
WAPELLO-WARREN-WEBSTER-WINNEBAGO-WORTH-WRIGHT.

&&

SHORT TERM...JOHNSON
LONG TERM...JOHNSON
AVIATION...JOHNSON
HYDROLOGY...JOHNSON
Hazardous weather outlook, May 26, 4:59 AM CDT, 14 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
459 AM CDT SUN MAY 26 2013

IAZ004>007-015>017-023>028-070>073-081>085-092>097-271100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-CASS-ADAIR-MADISON-
WARREN-ADAMS-UNION-CLARKE-LUCAS-MONROE-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
459 AM CDT SUN MAY 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. CHANCES FOR SEVERE
WEATHER ARE LOW...BUT SOME STORMS COULD PRODUCE LOCALLY HEAVY
RAINFALL AND FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL PERSIST PERIODICALLY INTO NEXT
WEEK...MAINLY DURING THE NIGHTTIME AND EARLY MORNING HOURS.  SOME
STORMS WILL PRODUCE HEAVY RAINFALL...POSSIBLY LEADING TO FLASH
FLOODING OR AREAL FLOODING. THERE IS A SLIGHT RISK FOR SEVERE
WEATHER MONDAY AND TUESDAY...WITH LARGE HAIL AND DAMAGING WINDS
THE MAIN THREAT...BUT AN ISOLATED TORNADO MAY BE POSSIBLE AS WELL.
SEVERE WEATHER MAY ALSO BE POSSIBLE AGAIN THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH THE WEEKEND.

IAZ033>039-044>050-057>062-074-075-086-271100-
SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-
CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-
JASPER-POWESHIEK-MARION-MAHASKA-WAPELLO-
459 AM CDT SUN MAY 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. CHANCES FOR
SEVERE WEATHER ARE LOW...BUT STORMS ARE EXPECTED TO PRODUCE HEAVY
RAINFALL AND LOCAL FLASH FLOODING.

A FLASH FLOOD WATCH IS IN EFFECT FROM MIDNIGHT UNTIL 9 AM SUNDAY
MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL PERSIST PERIODICALLY INTO NEXT
WEEK...MAINLY DURING THE NIGHTTIME AND EARLY MORNING HOURS.  SOME
STORMS WILL PRODUCE HEAVY RAINFALL...POSSIBLY LEADING TO FLASH
FLOODING OR AREAL FLOODING. THERE IS A SLIGHT RISK FOR SEVERE
WEATHER MONDAY AND TUESDAY...WITH LARGE HAIL AND DAMAGING WINDS
THE MAIN THREAT...BUT AN ISOLATED TORNADO MAY BE POSSIBLE AS WELL.
SEVERE WEATHER MAY ALSO BE POSSIBLE AGAIN THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH THE WEEKEND.

AWB

In the hours before

Local storm report, May 26, 5:19 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
519 PM CDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HEAVY RAIN       3 N TOLEDO              42.03N 92.58W
05/26/2013  M3.92 INCH       TAMA               IA   CO-OP OBSERVER

            SINCE MIDNIGHT.

&&

SKOW
Local storm report, May 26, 6:16 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
616 PM CDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     FLASH FLOOD      MARSHALLTOWN            42.04N 92.91W
05/26/2013                   MARSHALL           IA   LAW ENFORCEMENT

            MARSHALL COUNTY SHERIFF REPORTS THAT HIGHWAY 14 REMAINS
            CLOSED DUE TO FLOODING NORTH OF MARSHALLTOWN. HIGHWAY 330
            SOUTH OF ALBION IS ALSO CLOSED.

&&

KJ
Special weather statement, May 26, 6:16 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
616 PM CDT SUN MAY 26 2013

IAZ059-060-270015-
DALLAS-POLK-
616 PM CDT SUN MAY 26 2013

...STRONG THUNDERSTORMS MOVING INTO THE DES MOINES METRO AREA...

AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES NORTHWEST OF DES MOINES...MOVING EAST AT
20 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  SAYLORVILLE LAKE...   POLK CITY...          GRIMES...
  URBANDALE...          CLIVE...              WEST DES MOINES...
  JOHNSTON...           ALLEMAN...            WINDSOR HEIGHTS...
  SAYLORVILLE...        ANKENY...
  DES MOINES INT AIRPORT...                   ANKENY AIRPORT...
  ELKHART...            DES MOINES...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

JOHNSON
Local storm report, May 26, 6:18 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
618 PM CDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     NON-TSTM WND GST GRIMES                  41.66N 93.79W
05/26/2013  E50 MPH          POLK               IA   TRAINED SPOTTER

            BASED ON SMALL TREE LIMB BROKEN

&&

JJOHNSON
Special weather statement, May 26, 6:34 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
634 PM CDT SUN MAY 26 2013

IAZ059>061-072-073-270030-
DALLAS-JASPER-MADISON-POLK-WARREN-
634 PM CDT SUN MAY 26 2013

...THUNDERSTORMS WERE PRODUCING HEAVY RAIN...GUSTY WINDS AND SMALL
HAIL IN THE DES MOINES METRO AREA...

AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF DES MOINES...MOVING
SOUTHEAST AT 35 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

EXPECT URBAN AND SMALL STREAM FLOODING FROM THESE STORMS AS THEY
MOVE ACROSS THE DES MOINES METRO AREA.

LOCATIONS IMPACTED INCLUDE...
  DES MOINES INT AIRPORT...                   NORWALK...
  DES MOINES...         PLEASANT HILL...      MARTENSDALE...
  BONDURANT...          ALTOONA...            SPRING HILL...
  VALERIA...            MITCHELLVILLE...      INDIANOLA...
  CARLISLE...           COLFAX...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
Local storm report, May 26, 6:45 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
645 PM CDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      6 N MALCOM              41.79N 92.56W
05/26/2013                   POWESHIEK          IA   LAW ENFORCEMENT

            NEWBURG ROAD NEAR INTERSECTION OF HIGHWAY F17 AND HIGHWAY
            63 IS FLOODED FOR A DISTANCE OF 100 YARDS.

&&

KJ

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:25 PM CDTTornado WarningDMXRinggold50 min
May 26, 7:55 PM CDTFlash Flood WarningDMXRinggold, Taylor6 hr
May 26, 7:56 PM CDTTornado WarningDMXRinggold, Taylor64 min
May 26, 8:38 PM CDTSevere Thunderstorm WarningDMXRinggold, Taylor37 min
May 26, 10:24 PM CDTRiver Flood WarningDMXWright63 hr
May 26, 10:24 PM CDTRiver Flood WarningDMXBlack Hawk7 days
May 27, 12:51 AM CDTAreal Flood WarningDMXMahaska36 hr
May 27, 2:55 AM CDTRiver Flood WarningDMXWebster5 days
May 27, 3:09 AM CDTFlash Flood WarningDMXGreene, Guthrie6 hr
May 27, 3:19 AM CDTSevere Thunderstorm WarningDMXAudubon, Carroll, Crawford, Greene, Guthrie41 min
May 27, 3:51 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene, Guthrie39 min
May 27, 4:50 AM CDTFlash Flood WarningDMXBoone, Greene6 hr
May 27, 7:54 AM CDTRiver Flood WarningDMXBlack Hawk, Butler65 hr
May 27, 8:56 AM CDTAreal Flood WarningDMXGreene, Guthrie24 hr
May 27, 9:45 AM CDTFlash Flood WarningDMXButler6 hr
May 27, 10:08 AM CDTHigh Wind WarningDMXBoone, Dallas, Marshall, Polk, Story76 min
May 27, 10:19 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler4 days
May 27, 10:19 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler3 days
May 27, 10:19 AM CDTRiver Flood WarningDMXPolk, Story64 hr
May 27, 10:19 AM CDTRiver Flood WarningDMXJasper, Marion, Polk5 days
May 27, 10:19 AM CDTRiver Flood WarningDMXHumboldt, Kossuth5 days
May 27, 10:19 AM CDTRiver Flood WarningDMXBoone, Hamilton, Webster5 days
May 27, 10:19 AM CDTRiver Flood WarningDMXPolk8 days
May 27, 10:19 AM CDTRiver Flood WarningDMXDavis, Wapello71 hr
May 27, 10:19 AM CDTRiver Flood WarningDMXHamilton, Webster3 days
May 27, 10:30 AM CDTAreal Flood WarningDMXBoone24 hr
May 27, 11:12 AM CDTRiver Flood WarningDMXDallas, Greene8 days
May 27, 11:12 AM CDTRiver Flood WarningDMXDallas, Polk5 days
May 27, 11:12 AM CDTRiver Flood WarningDMXPolk5 days
May 27, 11:12 AM CDTRiver Flood WarningDMXPolk8 days
May 27, 11:17 AM CDTRiver Flood WarningDMXStory40 hr
May 27, 1:43 PM CDTRiver Flood WarningDMXStory34 hr

Nearby

Tornado Warnings in Iowa, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.